# SDR DU4R2006292

- Difficulty date: February 28, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N653DL
- Make and model: Boeing 757232
- Aircraft serial: 24393
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 750-845
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD PIT FLOOR PANEL LT NR 5 BS 750 - 845.  REMOVED CORROSION IAW B757 SRM 51-10-02 FOUND L00 PERCENT MATERIAL LOSS IAW B757 SRM 53-00-53.  FABRICATED AND INSTALLED REPAIR FLOOR PANEL 94 X 18 INCHES FROM 2024-T3 .020 IAW B757 SRM 53-30-53 AND 51-20-01.
